# SDR DALA2018082905354

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 64,654 hours, 27,328 cycles
- System (JASC): 5270 · Door Warning System
- Part: Linkage
- Condition: Out Of Adjust
- Location: Door Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRIEF, LESS THAN 1 SECOND, RIGHT AFT ENTRY DOOR LIGHT,  AFTER TAKE OFF.  ADJUSTED MECHANICAL LINKAGE FOR THE SWITCH IAW AMM 52-71.
